Alert archive / Florida / Gale Warnings in 2019

Gale Warning 2, NWS Miami, FL

December 19, 2019

NWS Miami, FL issued this gale warning at Dec 19, 2019, 5:02 PM EST. It took effect at Dec 19, 2019, 7:00 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 19, 2019, 5:02 PM EST (22:02 UTC)
In effect from
Dec 19, 2019, 7:00 PM EST
Expired
Dec 20, 2019, 7:00 PM EST
In force
24 hr
Issued by
NWS Miami, FL

The text

As transmitted.

576 
WHUS72 KMFL 192202
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
502 PM EST Thu Dec 19 2019


AMZ650-651-670-671-200615-
/O.CON.KMFL.SC.Y.0034.000000T0000Z-191220T0000Z/
/O.UPG.KMFL.GL.A.0002.191220T0000Z-191221T0000Z/
/O.NEW.KMFL.GL.W.0002.191220T0000Z-191221T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
502 PM EST Thu Dec 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT UNTIL 7 PM EST FRIDAY...

The National Weather Service in Miami has issued a Gale Warning,
which is in effect until 7 PM EST Friday. The Gale Watch is no
longer in effect.

* Winds and Seas...Northeast winds 25 to 30 kt with gusts up to 
  40 kt. Seas 6 to 11 feet.

* WHAT...For the Small Craft Advisory, northeast winds 20 to 25 kt
  with gusts up to 30 kt and seas 7 to 11 feet. For the Gale
  Warning, northeast winds 20 to 25 kt with gusts around 35 kt 
  and seas 6 to 11 feet possible.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...For the Small Craft Advisory, until 7 PM EST this 
  evening. For the Gale Watch, from 7 PM EST this evening 
  through Friday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots,
and/or seas 7 feet or greater, are expected to produce hazardous
marine conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions. 

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use cautions when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-630-GMZ656-657-676-200615-
/O.CON.KMFL.SC.Y.0034.000000T0000Z-191221T0000Z/
Lake Okeechobee-Biscayne Bay-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
502 PM EST Thu Dec 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out
  20 NM and Coastal waters from East Cape Sable to Chokoloskee FL
  out 20 NM, as well as Lake Okeechobee.

* WHEN...Until 7 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

https://www.weather.gov/miami
4 follow-up statements
339 
WHUS72 KMFL 200240
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
940 PM EST Thu Dec 19 2019


AMZ650-651-670-671-201200-
/O.CON.KMFL.GL.W.0002.000000T0000Z-191221T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
940 PM EST Thu Dec 19 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* Winds and Seas...Northeast winds 25 to 30 kt with gusts up to 
  40 kt. Seas 6 to 11 feet.

* WHAT...For the Small Craft Advisory, northeast winds 20 to 25 
  kt with gusts up to 30 kt and seas 7 to 11 feet. For the Gale 
  Warning, northeast winds 20 to 25 kt with gusts around 35 kt 
  and seas 6 to 11 feet possible.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...For the Small Craft Advisory, until 7 PM EST this 
  evening. For the Gale Watch, from 7 PM EST this evening 
  through Friday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots,
and/or seas 7 feet or greater, are expected to produce hazardous
marine conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use cautions when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-630-GMZ656-657-676-201200-
/O.CON.KMFL.SC.Y.0034.000000T0000Z-191221T0000Z/
Lake Okeechobee-Biscayne Bay-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
940 PM EST Thu Dec 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM and Coastal waters from East Cape Sable to Chokoloskee 
  FL out 20 NM, as well as Lake Okeechobee.

* WHEN...Until 7 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

https://www.weather.gov/miami
977 
WHUS72 KMFL 200849
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
349 AM EST Fri Dec 20 2019


AMZ650-651-670-671-221200-
/O.CON.KMFL.GL.W.0002.000000T0000Z-191221T0000Z/
/O.NEW.KMFL.SC.Y.0035.191221T0000Z-191222T1200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
349 AM EST Fri Dec 20 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST SUNDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect from 7 PM this evening to 7 AM EST
Sunday.

* Winds and Seas...East winds 20 to 30 kt with gusts up to 35 
  kt. Seas 6 to 11 feet.

* WHAT...For the Small Craft Advisory, northeast winds 20 to 25 
  kt with gusts up to 30 kt and seas 7 to 11 feet. For the Gale 
  Warning, northeast winds 20 to 25 kt with gusts around 35 kt 
  and seas 6 to 11 feet possible.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...For the Small Craft Advisory, until 7 PM EST this 
  evening. For the Gale Watch, from 7 PM EST this evening 
  through Friday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots,
and/or seas 7 feet or greater, are expected to produce hazardous
marine conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions. 

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use cautions when
entering or exiting the inlets and jetty areas.

&&

$$

GMZ656-657-211200-
/O.EXT.KMFL.SC.Y.0034.000000T0000Z-191221T1200Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
349 AM EST Fri Dec 20 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM and Coastal waters from East Cape Sable to Chokoloskee 
  FL out 20 NM, as well as Lake Okeechobee.

* WHEN...Until 7 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-630-GMZ676-220000-
/O.EXT.KMFL.SC.Y.0034.000000T0000Z-191222T0000Z/
Lake Okeechobee-Biscayne Bay-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
349 AM EST Fri Dec 20 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SATURDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM and Coastal waters from East Cape Sable to Chokoloskee 
  FL out 20 NM, as well as Lake Okeechobee.

* WHEN...Until 7 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

https://www.weather.gov/miami
181 
WHUS72 KMFL 200959
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
459 AM EST Fri Dec 20 2019

AMZ650-651-670-671-201800-
/O.CON.KMFL.GL.W.0002.000000T0000Z-191221T0000Z/
/O.CON.KMFL.SC.Y.0035.191221T0000Z-191222T1200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
459 AM EST Fri Dec 20 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST SUNDAY...

* Winds and Seas...East winds 20 to 30 kt with gusts up to 40 kt.
  Seas 6 to 11 feet.

* WHAT...For the Gale Warning, northeast winds 25 to 30 kt with
  gusts up to 40 kt and seas 7 to 10 feet. For the Small Craft 
  Advisory, east winds 20 to 30 kt with gusts up to 35 kt and seas
  7 to 10 feet expected.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 7 AM EST 
  Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ656-657-201800-
/O.CON.KMFL.SC.Y.0034.000000T0000Z-191221T1200Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
459 AM EST Fri Dec 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 1 to 3 feet.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Coastal waters from Chokoloskee to Bonita Beach 
  FL out 20 NM.

* WHEN...Until 7 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-630-GMZ676-201800-
/O.CON.KMFL.SC.Y.0034.000000T0000Z-191222T0000Z/
Lake Okeechobee-Biscayne Bay-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
459 AM EST Fri Dec 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 35 kt and seas 
  3 to 6 feet.

* WHERE...In Lake Okeechobee, Lake Okeechobee. In Gulf of 
  Mexico, Waters from Chokoloskee to Bonita Beach FL from 20 to 
  60 NM. In Biscayne Bay, Biscayne Bay.

* WHEN...Until 7 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

Baxter
252 
WHUS72 KMFL 210021
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
721 PM EST Fri Dec 20 2019

AMZ650-651-670-671-210830-
/O.EXP.KMFL.GL.W.0002.000000T0000Z-191221T0000Z/
/O.CON.KMFL.SC.Y.0035.000000T0000Z-191222T1200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
721 PM EST Fri Dec 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...
...GALE WARNING HAS EXPIRED...

* Winds and Seas...East winds 20 to 30 kts. Seas 6 to 11 feet.

* WHAT...East winds 20 to 30 kt with gusts up to 35 kt and seas 7
  to 10 feet.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...Until 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

GMZ656-657-210830-
/O.CON.KMFL.SC.Y.0034.000000T0000Z-191221T1200Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
721 PM EST Fri Dec 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 1
  to 3 feet.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Coastal waters from Chokoloskee to Bonita Beach 
  FL out 20 NM.

* WHEN...Until 7 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-630-GMZ676-210830-
/O.CON.KMFL.SC.Y.0034.000000T0000Z-191222T0000Z/
Lake Okeechobee-Biscayne Bay-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
721 PM EST Fri Dec 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 feet.

* WHERE...In Lake Okeechobee, Lake Okeechobee. In Gulf of 
  Mexico, Waters from Chokoloskee to Bonita Beach FL from 20 to 
  60 NM. In Biscayne Bay, Biscayne Bay.

* WHEN...Until 7 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this gale warning went out at Dec 19, 3:34 PM EST, 1 hour 28 minutes earlier.

Area forecast discussion, Dec 19, 3:34 PM EST, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Miami FL
334 PM EST Thu Dec 19 2019

...Hazardous Marine and Beach Conditions Through This Weekend...

.Short Term...

Tonight and Friday...

A cold front will remain nearly stationary across the Florida
Straits tonight as high pressure continues to build into the
southeastern portion of the country. This will keep a tight pressure
gradient in place which will allow for the windy conditions to
continue. There will be enough low level moisture in place to
support a chance of showers especially across the eastern half of
South Florida as well as the Atlantic waters. Lows tonight will
generally range from the upper 50s across the northwestern interior
sections to the upper 60s across the east coast metro areas.

On Friday, the windy conditions will continue as the cold front will
remain nearly stationary just to the south of the region. The clouds
and the shower chances will remain in place as well as the east to
northeasterly flow continues. Temperatures will try to warm up
slightly in the afternoon as they rise into the lower 70s across the
northwestern interior to the upper 70s across the southern areas.

.Long Term...

Friday Night through Sunday...

A closed upper low will progress from the southern Great Plains
towards the northeast Gulf of Mexico. Significant mass evacuation
will take place aloft ahead of the upper wave as the left exit
region of a 120 kt southwesterly jet punches into the eastern Gulf.
This will support surface cyclogenesis somewhere in the Big Bend
vicinity, with the quickly occluding low tracking across the Florida
Peninsula through Sunday. The global models are in decent agreement
in lifting an effective warm front through our area on Saturday
night into Sunday, but there is run to run variability regarding
the exact timing for this. Expect an accompanying increase in low-
level tropospheric flow as SSE 850 mb winds increase to around 35
kt. The increase in speed and directional shear in the lowest 3
kilometers suggests effective helicity values exceeding 200 are
possible across portions of South Florida. Strong storms and heavy
rainfall may accompany this warm advection wing as it lifts
through with the chance for strong storms persisting until the
surface low crosses the Peninsula and wind profiles become less
conducive to supporting organized severe convection. The current
window for potentially strong storms appears to be from Saturday
night into midday Sunday. This timing may change with future
updates, so please stay current and keep up with the latest
forecast information. Outside of any organized severe weather
risk, it will be quite windy during this time and hazardous marine
conditions are anticipated.

Monday through Thursday...

Wraparound moisture aloft associated with the departing upper low
may keep considerable cloud cover and shower chances in place during
the first portion of this period with clearing and drying taking
place thereafter. Breezy conditions are likely on Monday owing to
the strong pressure gradient, especially over the local waters.
Temperatures should generally be seasonal.

&&

.Marine...

Hazardous marine conditions will continue tonight and into the
upcoming weekend across the Atlantic and Gulf coastal waters. A
Small Craft Advisory remains in effect for all waters and a Gale
watch will go into effect this evening across the Atlantic waters.
There will be some showers possible over the local waters through
the end of the week. During the upcoming weekend, there is the
possibility of some strong thunderstorms as an area of low pressure
moves through the region.

&&

.Aviation (18Z TAFS)...

There will be some showers around the terminals through the rest of
today and into tonight. MVFR conditions will prevail as the lower
clouds and ceilings continue to remain in place. There could be
periods of IFR as well in and around the showers. Winds will be out
of the east northeast around 15 knots with gusts up to 25 knots
through tonight and into Friday. The lower clouds and ceilings will
continue into Friday as well.

&&

.Beach Forecast...

A strong east to northeasterly wind flow will lead to a high risk of
rip currents along the east coast beaches through the end of the
week and into the upcoming weekend.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  72  66  75  67 /  50  30  40  40
Fort Lauderdale  73  68  76  70 /  60  40  40  40
Miami            74  67  77  69 /  60  40  40  40
Naples           72  62  77  64 /  30  30  20  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Sunday evening for FLZ168-172-173.

     Wind Advisory until 7 AM EST Friday for FLZ168-172-173.

AM...Small Craft Advisory until 7 PM EST Friday for AMZ610-630.

     Gale Watch from 7 PM EST this evening through Friday evening for
     AMZ650-651-670-671.

     Small Craft Advisory until 7 PM EST this evening for AMZ650-651-
     670-671.

GM...Small Craft Advisory until 7 PM EST Friday for GMZ656-657-676.

&&

Short Term and Aviation/Beaches/Marine...55/CWC
Long Term...34/SPM
Hazardous weather outlook, Dec 19, 10:10 AM EST, 6 hours 52 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1010 AM EST Thu Dec 19 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
200315-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1010 AM EST Thu Dec 19 2019

...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES...
...HAZARDOUS MARINE CONDITIONS THROUGH AT LEAST FRIDAY...
...STRONG TO SEVERE STORMS POSSIBLE THIS WEEKEND...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip Currents: There is high risk of rip currents along the east
coast beaches of South Florida.

Wind: Wind gusts up to 35 mph are possible today into tonight over
the east coast areas of South Florida. Winds will also be 20 to 25
knots over most of the South Florida waters with possible gusts to
gale force tonight over the Atlantic waters. Therefore, a Small
Craft Advisory is in effect for all of the local waters with a Gale
Watch in effect for tonight for the Atlantic waters.

Seas: Seas will be building to 10 to 12 feet in the Atlantic waters
and up to 7 feet in the offshore Gulf waters today.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Elevated rip-current potential should continue along the Atlantic
beaches through the weekend while decreasing along the Gulf coast
beaches of South Florida.

For this weekend, there will be the potential for a strong weather
system to move across the region. There is some uncertainty
regarding the evolution of this system. However, the potential for
strong-wind and heavy-rain hazards could exist across South Florida
this weekend. Hazardous marine conditions will also be possible over
the local waters. As a result, all residents and visitors of South
Florida are strongly encouraged to monitor the latest information
from the National Weather Service in Miami.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time over South Florida.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 3:30 AM ESTWind AdvisoryMFLBroward, Miami-Dade, Palm Beach18 hr
Dec 19, 3:31 AM ESTRip Current StatementMFLBroward, Miami-Dade, Palm Beach4 days
Dec 19, 3:33 AM ESTGale WatchMFL13 hr
Dec 19, 4:59 PM ESTHigh Surf AdvisoryMFLBroward, Miami-Dade, Palm Beach50 hr

Nearby

Gale Warnings in Florida, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.